13 Publikationen

Alle markieren

[13]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2536133
G. Kauermann, H. Haupt, and N. Kaufmann, “A hitchhiker's view on spatial statistics and spatial econometrics for lattice data”, Statistical Modelling, vol. 12, 2012, pp. 419-440.
PUB | DOI | WoS
 
[12]
2011 | Diskussionspapier | Veröffentlicht | PUB-ID: 2900961
H. Haupt and V. Meier, Dealing with heterogeneity, nonlinearity and club misclassification in growth convergence: A nonparametric two-step approach, Working Papers. Institute of Mathematical Economics, vol. 455, Bielefeld: Center for Mathematical Economics, 2011.
PUB | PDF
 
[11]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093591
H. Haupt and V. Petring, “Assessing parametric misspecification and heterogeneity in growth regression”, Applied Economics Letters, vol. 18, 2011, pp. 389-394.
PUB | DOI | WoS
 
[10]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926101
H. Haupt, J. Schnurbus, and R. Tschernig, “On nonparametric estimation of a hedonic price function”, Journal of Applied Econometrics, vol. 25, 2010, pp. 894-901.
PUB | DOI | WoS
 
[9]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926074
H. Haupt, “Jérôme Dedecker, Paul Doukhan, Gabriel Lang, José Rafael León R., Sana Louhichi and Clémentine Prieur: Weak dependence: with examples and applications. (Lecture notes in statistics)”, AStA Advances in Statistical Analysis, vol. 93, 2009, pp. 119-120.
PUB | DOI
 
[8]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634655
H. Haupt and W. Oberhofer, “On asymptotic normality in nonlinear regression”, Statistics & Probability Letters, vol. 79, 2009, pp. 848-849.
PUB | DOI | WoS
 
[7]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926085
H. Haupt and W. Oberhofer, “Best affine unbiased representations of the fully restricted general Gauss-Markov model”, Journal of Multivariate Analysis, vol. 97, 2006, pp. 759-764.
PUB | DOI | WoS
 
[6]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926070
H. Haupt and W. Oberhofer, “Generalized adding-up in systems of regression equations”, Economics Letters, vol. 92, 2006, pp. 263-269.
PUB | DOI | WoS
 
[5]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926077
H. Haupt and W. Oberhofer, “On autoregressive errors in singular systems of equations”, Economics Bulletin, vol. 3, 2005, pp. 1-3.
PUB
 
[4]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926089
W. Oberhofer and H. Haupt, “The asymptotic distribution of the unconditional quantile estimator under dependence”, Statistics & Probability Letters, vol. 73, 2005, pp. 243-250.
PUB | DOI | WoS
 
[3]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926110
H. Haupt and W. Oberhofer, “Stochastic response restrictions”, Journal of Multivariate Analysis, vol. 95, 2005, pp. 66-75.
PUB | DOI | WoS
 
[2]
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926081
H. Haupt and W. Oberhofer, “Fully restricted linear regression: A pedagogical note”, Economics Bulletin, vol. 3, 2002, pp. 1-7.
PUB
 
[1]
1999 | Monographie | Veröffentlicht | PUB-ID: 1926006
H. Haupt, W. Oberhofer, and T. Reichsthaler, Ökonometrische Analyse des Haushaltsformationsprozesses, Regensburger Diskussionsbeiträge zur Wirtschaftswissenschaft, 335, Regensburg: Univ. Wirtschaftswiss. Fak., 1999.
PUB
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung

13 Publikationen

Alle markieren

[13]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2536133
G. Kauermann, H. Haupt, and N. Kaufmann, “A hitchhiker's view on spatial statistics and spatial econometrics for lattice data”, Statistical Modelling, vol. 12, 2012, pp. 419-440.
PUB | DOI | WoS
 
[12]
2011 | Diskussionspapier | Veröffentlicht | PUB-ID: 2900961
H. Haupt and V. Meier, Dealing with heterogeneity, nonlinearity and club misclassification in growth convergence: A nonparametric two-step approach, Working Papers. Institute of Mathematical Economics, vol. 455, Bielefeld: Center for Mathematical Economics, 2011.
PUB | PDF
 
[11]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093591
H. Haupt and V. Petring, “Assessing parametric misspecification and heterogeneity in growth regression”, Applied Economics Letters, vol. 18, 2011, pp. 389-394.
PUB | DOI | WoS
 
[10]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926101
H. Haupt, J. Schnurbus, and R. Tschernig, “On nonparametric estimation of a hedonic price function”, Journal of Applied Econometrics, vol. 25, 2010, pp. 894-901.
PUB | DOI | WoS
 
[9]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926074
H. Haupt, “Jérôme Dedecker, Paul Doukhan, Gabriel Lang, José Rafael León R., Sana Louhichi and Clémentine Prieur: Weak dependence: with examples and applications. (Lecture notes in statistics)”, AStA Advances in Statistical Analysis, vol. 93, 2009, pp. 119-120.
PUB | DOI
 
[8]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634655
H. Haupt and W. Oberhofer, “On asymptotic normality in nonlinear regression”, Statistics & Probability Letters, vol. 79, 2009, pp. 848-849.
PUB | DOI | WoS
 
[7]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926085
H. Haupt and W. Oberhofer, “Best affine unbiased representations of the fully restricted general Gauss-Markov model”, Journal of Multivariate Analysis, vol. 97, 2006, pp. 759-764.
PUB | DOI | WoS
 
[6]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926070
H. Haupt and W. Oberhofer, “Generalized adding-up in systems of regression equations”, Economics Letters, vol. 92, 2006, pp. 263-269.
PUB | DOI | WoS
 
[5]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926077
H. Haupt and W. Oberhofer, “On autoregressive errors in singular systems of equations”, Economics Bulletin, vol. 3, 2005, pp. 1-3.
PUB
 
[4]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926089
W. Oberhofer and H. Haupt, “The asymptotic distribution of the unconditional quantile estimator under dependence”, Statistics & Probability Letters, vol. 73, 2005, pp. 243-250.
PUB | DOI | WoS
 
[3]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926110
H. Haupt and W. Oberhofer, “Stochastic response restrictions”, Journal of Multivariate Analysis, vol. 95, 2005, pp. 66-75.
PUB | DOI | WoS
 
[2]
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1926081
H. Haupt and W. Oberhofer, “Fully restricted linear regression: A pedagogical note”, Economics Bulletin, vol. 3, 2002, pp. 1-7.
PUB
 
[1]
1999 | Monographie | Veröffentlicht | PUB-ID: 1926006
H. Haupt, W. Oberhofer, and T. Reichsthaler, Ökonometrische Analyse des Haushaltsformationsprozesses, Regensburger Diskussionsbeiträge zur Wirtschaftswissenschaft, 335, Regensburg: Univ. Wirtschaftswiss. Fak., 1999.
PUB
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung